# SDR ASAA2014061308170

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 24,702 hours, 7,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL DURING APPROACH,  DOES NOT RESET WITH TRIP RESET BUTTON PUSHED.  ACFT GROUNDED.  ACCOMP FIM 21-53, TASK 815.  OPERATED LT PACK.  ALL OPS NORMAL.  NO PACK TRIP OFF OR PACK LIGHT ON RECALL.  ACCOMPLISHED PACK ZONE TEMP BITE CK NO FAULTS NOTED IAW MM 21-61-00.  INTERMITTENT FAULT.  NO HISTORY 90 DAYS.  OK FOR SERVICE.
